# SDR GTIA2023031337034

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 18,474 hours, 8,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS STRONG SOCK ODOR AROUND ROW 21. FUME EVENT ON SHORT FINAL-PER TSM05-50-810-831 PERFORMED ENG 1 AND ENG 2 RUNS IAW AMM 71-00-00 PER AQE FORM APU BLEED WAS OFF. ISOLATED ENG 1 AND ENG 2 BLEED WITH PACKS 1 AND 2 ON/OFF. NO SMELLS NOTED USING AEROTRACER NK 1333ST. ONE FA REPORTED SMELL. NO OTHER CREW MEMBERS REPORTED A SMELL.
